# SDR SWIA201437346

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 26,276 hours, 21,825 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Call Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CALL INDICATOR LIGHT ON EXIT SIGN DOES NOT ILLUMINATE.  REPLACED ALL PINS IN CONNECTOR P56MD AND CLEANED AND TREATED CONNECTOR P56MD IAW AMM.
